| Model Number |
MMT-523NAB |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had a scratches on screen under the time or date area, insulin squirted out thorough insulin pump.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated that the insulin pump had no delivery alarm and calibration error.The device will not be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test but prime/fill anomaly during the basic occlusion test due to loose drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery alarm due to lose drive support disk.Device received with minor scratched lcd window.The p-cap locks into the reservoir compartment properly noted.